MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER TREVISIO; CATHETER, PERCUTANEOUS

ABBOTT MEDICAL AMPLATZER TREVISIO; CATHETER, PERCUTANEOUS
Model Number 9-ATV08F45/80
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2022, a 14mm amplatzer septal occluder was selected for implant using an 8f amplatzer trevisio delivery system.During procedure, when deployed in the left atrium (la), the occluder deformed into a cobra shape and the delivery system also deformed.The device was removed from the patient and a new 16mm amplatzer septal occluder was successfully implanted.No patient consequences were reported.No additional information was provided.
 
Event or Problem Description
It was reported that on (b)(6) 2022, a 14mm amplatzer septal occluder was selected for implant using an 8f amplatzer trevisio delivery system.During procedure, when deployed in the left atrium (la), the occluder deformed into a cobra shape and the delivery system also deformed.The device was removed from the patient and a new 16mm amplatzer septal occluder was successfully implanted.The device was not released inside patient anatomy, there was no angulation or kink noted in the delivery system, and there was no interaction with cardiac structures during deployment.The patient is reported to be recovering.The patient remained hemodynamically stable throughout the procedure.There was no clinically significant delay in procedure and no adverse patient effects.No additional information was provided.
 
Additional Manufacturer Narrative
An event of device and delivery system deformity was reported.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Based on the information received, the cause of the reported event could not be conclusively determined.

Brand Name
AMPLATZER TREVISIO
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key15777711
Report Number2135147-2022-02035
Device Sequence Number15103484
Product Code DQY
UDI-Device Identifier05415067030924
UDI-Public05415067030924
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K190581
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2025
Device Model Number9-ATV08F45/80
Device Catalogue Number9-ATV08F45/80
Device Lot Number8450039
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/19/2022
Supplement Date Received by Manufacturer01/20/2023
Initial Report FDA Received Date11/11/2022
Supplement Report FDA Received Date01/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/27/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AMPLATZER SEPTAL OCCLUDER, 9-ASD-014; AMPLATZER TREVISIO DS, 9-ATV08F45/80
Patient Age17 YR
Patient SexFemale